DocumentCode :
70408
Title :
Comments on “Generalization of Shannon–Khinchin Axioms to Nonextensive Systems and the Uniqueness Theorem for the Nonextensive Entropy”
Author :
Ilic, Velimir M. ; Stankovic, Milos S. ; Mulalic, Edin H.
Author_Institution :
Mathematical Institute of the Serbian Academy of Sciences and Arts, Beograd, Serbia
Volume :
59
Issue :
10
fYear :
2013
fDate :
Oct. 2013
Firstpage :
6950
Lastpage :
6952
Abstract :
In this comment, we consider a generalization of the Shannon–Khinchin axioms (GSK axioms) and the uniqueness theorem for the entropy determined by GSK axioms proposed in [H. Suyari, IEEE Trans. Inf. Theory, vol. 50, pp. 1783–1787, Aug. 2004]. It is shown that the class of entropy functions determined by the axioms from the mentioned paper is wider than the one proposed in this paper, and a counterexample is given. We also derive a new class of entropies by fixing the incorrectness which occurs in the mentioned paper.
Keywords :
Information measure; Shannon additivity; nonextensive entropy; nonextensive system; pseudoadditivity;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/TIT.2013.2259958
Filename :
6517927
Link To Document :
بازگشت